The projective limit functor for spectra of webbed spaces

Tom 158 / 2003

L. Frerick, D. Kunkle, J. Wengenroth Studia Mathematica 158 (2003), 117-129 MSC: 46A13, 46M15, 46M18, 46M40. DOI: 10.4064/sm158-2-2

Streszczenie

We study Palamodov's derived projective limit functor $\mathop {\rm Proj}^1$ for projective spectra consisting of webbed locally convex spaces introduced by Wilde. This class contains almost all locally convex spaces appearing in analysis. We provide a natural characterization for the vanishing of $\mathop {\rm Proj}^1$ which generalizes and unifies results of Palamodov and Retakh for spectra of Fréchet and (LB)-spaces. We thus obtain a general tool for solving surjectivity problems in analysis.

Autorzy

  • L. FrerickFachbereich Mathematik
    Bergische Universität – GH Wuppertal
    D-42097 Wuppertal, Germany
    e-mail
  • D. KunkleFachbereich Mathematik
    Bergische Universität – GH Wuppertal
    D-42097 Wuppertal, Germany
    and
    Theoretische Informatik I
    FernUniversität Hagen
    D-58084 Hagen, Germany
    e-mail
  • J. WengenrothFachbereich IV – Mathematik
    Universität Trier
    D-54286 Trier, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek